Journal of Nonlinear Mathematical Physics

Volume 25, Issue 4, July 2018, Pages 633 - 649

Riemann-Hilbert approach and N-soliton formula for a higher-order Chen-Lee-Liu equation

Authors
Juan Hu
Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou 310023, P.R. China, hujuan@lsec.cc.ac.cn
Jian Xu
College of Science, University of Shanghai for Science and Technology, Shanghai 200093, P.R. China, jianxu@usst.edu.cn
Guo-Fu Yu*
School of Mathematical Sciences, Shanghai Jiao Tong University, Shanghai 200240, P.R. China, gfyu@sjtu.edu.cn
*Corresponding author.
Corresponding Author
Guo-Fu Yu
Received 5 December 2017, Accepted 18 May 2018, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2018.1503443How to use a DOI?
Keywords
Higher-order Chen-Lee-Liu equation, Riemann-Hilbert method, N-soliton
Abstract

We consider a higher-order Chen-Lee-Liu (CLL) equation with third order dispersion and quintic nonlinearity terms. In the framework of the Riemann-Hilbert method, we obtain the compact N-soliton formula expressed by determinants. Based on the determinant solution, some properties for single soliton and asymptotic analysis of N-soliton solution are explored. The simple elastic interaction of N solitons is confirmed.

Copyright
© 2018 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
25 - 4
Pages
633 - 649
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2018.1503443How to use a DOI?
Copyright
© 2018 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Juan Hu
AU  - Jian Xu
AU  - Guo-Fu Yu
PY  - 2021
DA  - 2021/01
TI  - Riemann-Hilbert approach and N-soliton formula for a higher-order Chen-Lee-Liu equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 633
EP  - 649
VL  - 25
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2018.1503443
DO  - https://doi.org/10.1080/14029251.2018.1503443
ID  - Hu2021
ER  -